MathSciNet Relay Station
MathSciNet bibliographic data
MR1423038 47B49 (47A99)
Brešar, Matej; Šemrl, Peter Linear maps preserving the spectral radius. J. Funct. Anal. 142 (1996), no. 2, 360–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement